# SDR AALA2019100199022

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 37,161 hours, 14,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAILED EMERGENCY POWER SUPPLY UNIT SYSTEM TEST IN REFERENCE WITH JOB CARD 26L00005005. MAINTENANCE REPLACED BATTERY PER AMM 33-51-38.
